Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is brightness in eyes and skin hardening related to acidity or gas problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I am suffering from Acidity and Gas from last 4 to 5 years. At that time i use to have discomfort in stomach still i use to have junk and outside food. From last one year , this problem have become worse. I feel dizziness, light headed, uncomfortable stomach , i can hear sounds from my stomach. Few months back, i have done whole body check up , it seems that i have a liver swelling , but i am not taking any medicines for it. I also feel brightness in my eyes, at times i literally see flashing stars and for this i visited eyes specialist, i do not have any wear tear in my retina. Is acidity / gas related to brightness of vision . I feel like my eyes / ears are goin to switch off and ill faint. At the same time i feel like my skins is hardening and i cant feel myself. Please guide me .. Is this related to acidity / gas problem or this is something else. !!! Need your guidance
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Possible :H.pylori infection or Abdominal Migraine Detailed Answer: Hi Mr. XXXXX, Thanks for your query. Firstly, in order to PINPOINT the exact cause of your problems; give you a SOUND professional advice; and, TRUE VALUE FOR YOUR MONEY, I request you to kindly provide additional information as follows :- ? Do you get episodic headaches, lasting for several hours; does the acid problem aggravates during headaches?? ? Are you taking any pain-killers frequently/regularly, for some other condition? ? Do you get frequent attacks of watery diarrhea? ? Do you get sudden, severe abdominal pain lasting for more than 6 hours? ? Are you under constant mental stress/anxiety/depression? Nevertheless, pending receipt of additional information as requested, the commonest causes of your abdominal problems are :- * H.pylori infection of stomach and intestine : This is the commonest possibility. * Abdominal Migraines (with or without headaches). Abdominal migraines can cause other symptoms along with bad pain in the abdomen, such as, nausea, vomiting, loss of appetite, headache and photophobia (being bothered by lights). Migraines are ALSO associated with "flashing/shooting stars, Colored haloes around light, and intolerance to light". * Irritable Bowel Syndrome, which is particularly common in those who are under constant mental stress/anxiety. Hence, I will strongly recommend the following course of action :- (a) Without waiting, start the following TREATMENT SIMULTANEOUSLY :- # A 14 days' course of a combination of anti-H.pylori therapy + a pro-kinetic drug, such as domperidone or metoclopramide: followed by (w.e.f. Day 15), a 3-4 months of anti-acid drug such as esomeprazole or rabeprazole. You should be cured completely by the time course finishes. # 2-3 weeks' course of probiotics, such as, lactobacilli and digestive enzymes. # A deworming course (Albendazole 400mg once a day for 3 days). Repeat the course every month. # Simultaneously, start a migraine-preventive course (TO CONTINUE FOR AT LEAST 6 MONTHS) of a combination of anti-depressant (such as Serteraline) + anti-anxiety drug (such as, alprazolam or clonazepam) + Metoprolol XL 25mg twice daily. I AM HIGHLY CONFIDENT THAT YOU WILL SHOW EXCELLENT IMPROVEMENT WITH THESE COURSES, TAKEN SIMULTANEOUSLY. Consult your doctor and apprise him of my opinion. I am certain that he agrees with my opinion and clinical acumen; and, prescribe the advised medicines in appropriate doses. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. INCIDENTALLY, I WILL BE LOOKING FORWARD TO THE ADDITIONAL INFORMATION AS REQUESTED. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Is brightness in eyes and skin hardening related to acidity or gas problem? 20 hours later
NO Headaches NOT having any pain killers NO any attacks of watery NO stomach Pains ( just feels uncomfortable at times ) NO stress ( Normal work loads ) Wanted to know , does acidity trigger dizziness , giddiness , eye vision brightened ?? I get Lot of Burps and Gas. Even at times , feel difficult to swallow... I want to avoid medicines.
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: H.pylori infection+abd migraine are the causes Detailed Answer: Hi Mr. XXXXX, Nice hearing back from you. Thanks for the invaluable feedback. * Firstly, acidity does trigger dizziness, giddiness and flashing of lights, increased perception of brightness: these symptoms belong to Abdominal Migraines. * Further, having taken stock of the additional information, the possibilities narrow down to H.pylori infection and Abdominal migraines. Hence, taking into consideration, all the information provided, I STRONGLY RECOMMEND TO TAKE TREATMENT AS ALREADY ADVISED EARLIER. You will certainly show slow but progress relief with the treatment. In addition, I also recommend that you get an Electroencephalogram (EEG) done to rule out/diagnose a certain type of epilepsy, in which ALL your symptoms are manifested following acidity. Take care, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor